This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.
I am on antidepressant paxil for 20 yrs. but i need antihistamine to make me feel normal and motivated. Don't know how and where to start getting off the antihistamine which gives me side effects of dermatitis, ocd, and mouth sores.I can take a box of 48 original actifed in 2 days and now have to have it every day.Where do i start and what can i do right now to feel better and motivated without wanting to sleep half the week away.I see a psychiatrist an take antidepressant, but my big problem is the antihistamine.
sorry it has taken so long to respond to your post and welcome to the forum.. I would speak to a Dr. this could be very dangerous.. tapering I would believe would be the ideal treatment.. you say you are seeing a psychiatrist.. be honest with him/her ok. take care lesa
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.